Volume 10, issue 3 (2006)

Recent Issues

Volume 26, 1 issue

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
On canonical triangulations of once-punctured torus bundles and two-bridge link complements

François Guéritaud

Appendix: David Futer

Refined Kirby calculus for integral homology spheres

Kazuo Habiro

Classification of continuously transitive circle groups

James Giblin and Vladimir Markovic

A dilogarithmic formula for the Cheeger–Chern–Simons class

Johan L Dupont and Christian K Zickert

Dense embeddings of surface groups

Emmanuel Breuillard, Tsachik Gelander, Juan Souto and Peter Storm

On the chain-level intersection pairing for PL manifolds

J E McClure

Stabilization in the braid groups II: Transversal simplicity of knots

Joan S Birman and William W Menasco

Obstructions to special Lagrangian desingularizations and the Lagrangian prescribed boundary problem

Mark Haskins and Tommaso Pacini

Asymptotic geometry of the mapping class group and Teichmüller space

Jason A Behrstock

Rational maps and string topology

Sadok Kallel and Paolo Salvatore

Connectivity properties of moment maps on based loop groups

Megumi Harada, Tara S Holm, Lisa C Jeffrey and Augustin-Liviu Mare

Geometry of contact transformations and domains: orderability versus squeezing

Yakov Eliashberg, Sang Seon Kim and Leonid Polterovich

Four-dimensional symplectic cobordisms containing three-handles

David T Gay

Blanchfield and Seifert algebra in high-dimensional boundary link theory I: Algebraic $K$–theory

Andrew Ranicki and Desmond Sheiham

Publication of this issue is now complete.